The Open UniversitySkip to content
 

Open Research Online
Items Authored or Edited by Daniel Nicks

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Number of items: 4.

Journal Article

Fletcher, Alastair N. and Nicks, Daniel (2011). Quasiregular dynamics on the n-sphere. Ergodic Theory and Dynamical Systems, 31(1) pp. 23–31. file

Nicks, Daniel (2009). Real meromorphic functions and a result of Hinkkanen and Rossi. Illinois Journal of Mathematics, 53(2) pp. 605–622. restricted access item, not available for direct download

Nicks, Daniel (2009). Rational deficient functions of derivatives of mappings in the classes S and B. Computational Methods and Function Theory, 9(1) pp. 239–253. restricted access item, not available for direct download

Nicks, Daniel A. (2009). Deficiencies of certain classes of meromorphic functions. Annales Academiae Scientiarum Fennicae Mathematica, 34(1) pp. 157–171. restricted access item, not available for direct download

This list was generated on Tue Jun 28 17:23:41 2016 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk